# SDR 95ZZZX6635

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123UE
- Make and model: Beech 1900C
- Aircraft serial: UC123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Power Pack Motor
- Part number: 571302
- Condition: Inoperative
- Location: Landing Gear
- Part time: 2,901 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YKN - CREW REPORTED THE LANDING GEAR WOULD NOT EXTEND WHEN SELECTED.  THEY ELECTED TO DIVERT TO GRI, MANUALLY LOWERED THE GEAR, AND ACCOMPLISHED A SUCCESSFUL LANDING.  MAINTENANCE CHANGED THE POWER PACK MOTOR, THE RT SQUAT SWITCH, AND THE POSITION INDICATOR DIODE.  A SUCCESSFUL GEAR SWING AND TEST WERE ACCOMPLISHED.
